MAUDE Adverse Event Report: HEARTSINE TECHNOLOGIES LTD PACKAGE,350P,PP01,EN,350-STR-US-10; AUTOMATED EXTERNAL DEFIBRILLATORS (NON-WEARABLE)

HEARTSINE TECHNOLOGIES LTD PACKAGE,350P,PP01,EN,350-STR-US-10; AUTOMATED EXTERNAL DEFIBRILLATORS (NON-WEARABLE)
Model Number SAM 350P
Medical Device Problem Code Audible Prompt/Feedback Problem (4020)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/13/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Heartsine has requested return of the device for investigation.Upon completion, the conclusions will be submitted in a follow-up report.
 
Event or Problem Description
The customer contacted heartsine to report that their device failed to issue voice prompts for up to 9 seconds upon powering on the device.With a delay in voice prompt delivery, a lay user would not receive the audible instructions on how to properly use the device on a patient which could delay therapy.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Heartsine has made multiple attempts to contact the customer regarding the status of their device, but no response has been received from the customer.The device was not returned to heartsine for investigation.No additional information will be forthcoming at this time.The cause of the reported issue could not be determined.If the device is returned to the manufacturer the investigation will be reopened.
 
Additional Manufacturer Narrative
Heartsine evaluated the customer's device but was unable to duplicate or verify the reported issue.The device was scrapped by heartsine and the customer was provided with a replacement device.The cause of the reported issue could not be determined.
 
Event or Problem Description

Brand Name
PACKAGE,350P,PP01,EN,350-STR-US-10
Common Device Name
AUTOMATED EXTERNAL DEFIBRILLATORS (NON-WEARABLE)
Manufacturer (Section D)
HEARTSINE TECHNOLOGIES LTD
207 airport road west
belfast BT3 9 ED
EI  BT3 9ED
Manufacturer (Section G)
HEARTSINE TECHNOLOGIES LTD
207 airport road west
belfast BT3 9 ED
EI   BT3 9ED
Manufacturer Contact
brian blakeslee
207 airport road west
belfast BT3 9-ED
EI   BT3 9ED
4258674577
MDR Report Key21294387
Report Number3004123209-2025-00027
Device Sequence Number20777304
Product Code NSA
UDI-Device Identifier05060167120671
UDI-Public05060167120671
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
P160008
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 06/24/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberSAM 350P
Device Catalogue Number350-STR-US-10
Was Device Available for Evaluation? Device Returned to Manufacturer
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/13/2025
Supplement Date Received by Manufacturer03/25/2025
06/19/2025
Initial Report FDA Received Date02/03/2025
Supplement Report FDA Received Date04/07/2025
06/24/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/24/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown